# SDR 08FDEA03517

- Difficulty date: August 20, 2008
- Submitted: September 4, 2008
- Operation: Air carrier
- Aircraft: N610FE
- Make and model: Doug MD-11
- Aircraft serial: 48603
- Aircraft time: 53,143 hours, 11,990 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: ARB11271
- Condition: Cracked
- Location: Lt Wing Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING - NR 6 LEADING EDGE SLAT OUTBOARD TRACK CUTOUT CORNER FOUND SUSPECTED CRACK.  LEFT WING NR 6 LEADING EDGE SLAT OUTBOARD TRACK CUTOUT OUTBOARD CRACKED CORNER TRIMMED OFF AND REPAIR CARRIED OUT AS PER SRM 57-10-00 FIGURE 21 VOLUME I.  REPAIR CLASSIFIED AS MINOR PER GMM 6-2-100.
